What if your discomfort increases while taking Synofit?
Occasionally it may happen that you may experience an increase of joint discomfort such as pain and stiffness of the joints instead of the expected relief when you have started taking Synofit. Obviously, this is not the effect that you were expecting.
Fortunately, you should not be worried about this phenomenon. The discomfort usually starts to decrease within a few days to three weeks. In fact, when the discomfort initially increases for a short period of time, this usually predicts that Synofit will work very well and results in a high degree of satisfaction. The explanation for this phenomenon is probably an initial overreaction of the joints whereby the tissues become active again. You notice this as a temporary increase in symptoms where after these decrease or even disappear.
When do I need to become worried?
In case the initial increase in symptoms does not disappear within three weeks, you may have an increased sensitivity for Synofit (which should not be confused with an allergy). In that case, we advise to temporarily stop taking Synofit until the symptoms start decreasing and then start taking Synofit again, but at a lower dosage. In practical terms, this means that you do not continue with the initial (higher) dosage but with the dosage that we recommend for maintenance.
Purchase Synofit here
You can also download the brochure online and read more information about the ingredients in Synofit